Thunderstorm Wind, Sabine
- When
- April 1, 12:10 AM CST
- Where
- Sabine County, 2 mi N of Pineland
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.283, -93.983
Trees were downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 1, 12:05 AM CST, 5 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1205 PM CST FRI APR 1 2005 .DISCUSSION... ANOTHER ZONE UPDATE JUST SENT TO ADD TOR WATCH NUMBER 119 FOR MUCH OF NORTHCENTRAL LA. MADE SOME ADJUSTMENTS TO POPS ACROSS THE WEST WHERE RAIN IS ENDING...AND ALSO MADE ADJUSTMENTS TO WINDS. && .UPDATED PRELIMINARY POINT TEMPS/POPS... SHV 54 60 42 69 / 50 30 0 0 MLU 57 60 43 67 / 70 30 0 0 DEQ 49 57 34 67 / 60 40 0 0 TXK 50 58 42 68 / 50 30 0 0 ELD 50 57 41 67 / 70 30 0 0 TYR 52 61 40 71 / 20 20 0 0 GGG 52 60 40 71 / 20 20 0 0 LFK 55 64 41 71 / 60 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST THU MAR 31 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST THU MAR 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF NORTHWEST AND NORTH CENTRAL LOUISIANA...AS WELL AS MOST OF EAST TEXAS...LATE THIS AFTERNOON THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EXTREME NORTHEAST TEXAS... EXTREME SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS...TONIGHT. A STATIONARY FRONT LOCATED FROM NEAR ALEXANDRIA LOUISIANA...TO TYLER TEXAS...TO DALLAS...SEPARATED MOIST AIR TO THE SOUTH FROM DRY AIR TO THE NORTH. THIS FRONT WILL MOVE SLIGHTLY NORTH THIS AFTERNOON AND EVENING...AHEAD OF AN APPROACHING COLD FRONT... WHICH WILL MOVE THROUGH THE FOUR STATE AREA TONIGHT. A STRONG UPPER LEVEL STORM SYSTEM WILL ALSO MOVE EAST TONIGHT ACROSS THE FOUR STATE AREA...TRIGGERING STRONG TO SEVERE THUNDERSTORMS IN THE MOIST AIR...ALONG AND SOUTH OF THE WARM FRONT...MAINLY SOUTH OF INTERSTATE 20. ISOLATED SEVERE THUNDERSTORMS...MAINLY PRODUCING HAIL...COULD ALSO OCCUR NORTH OF THIS FRONTAL BOUNDARY. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS AFTERNOON OVER EAST OR NORTHEAST TEXAS...AND MOVE INTO NORTH LOUISIANA THIS EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL LIKELY BE NEEDED LATE THIS AFTERNOON...THROUGH TONIGHT. 03
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND GST 4 S BENTON 32.63N 93.74W
03/31/2005 60 MPH BOSSIER LA TRAINED SPOTTER
&&
JEDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 6 ENE HALL SUMMIT 32.21N 93.21W
03/31/2005 1.00 INCH RED RIVER LA TRAINED SPOTTER
&&
JEDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1148 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM HAIL JONESBORO 32.24N 92.71W
03/31/2005 1.00 INCH JACKSON LA TRAINED SPOTTER
&&
JEDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL 2 N STERLINGTON 32.72N 92.06W
03/31/2005 1.75 INCH UNION LA LAW ENFORCEMENT
&&
JEDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 1 E BECKVILLE 32.24N 94.44W
03/31/2005 PANOLA TX EMERGENCY MNGR
*** 4 INJ *** SEVERAL RESIDENCES DAMAGED. 2 PERSONS
HOSPITALIZED.
&&
JEDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
1206 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 10 E LINDALE 32.51N 95.23W
03/31/2005 0.88 INCH SMITH TX LAW ENFORCEMENT
HAIL FELL ON FM 16
0550 PM HAIL LINDALE 32.51N 95.41W
03/31/2005 0.88 INCH SMITH TX LAW ENFORCEMENT
0603 PM HAIL HAWKINS 32.59N 95.20W
03/31/2005 1.00 INCH WOOD TX LAW ENFORCEMENT
0636 PM HAIL 1 N LOGANSPORT 31.99N 93.99W
03/31/2005 0.75 INCH DE SOTO LA LAW ENFORCEMENT
0639 PM HAIL TENAHA 31.94N 94.24W
03/31/2005 0.75 INCH SHELBY TX TRAINED SPOTTER
INTERSECTION OF US HIGHWAY 59 AND COUNTY ROAD 4648.
0740 PM HAIL N BLANCHARD 32.59N 93.89W
03/31/2005 1.00 INCH CADDO LA LAW ENFORCEMENT
HILLSIDE TRAILOR PARK
0740 PM HAIL BLANCHARD 32.59N 93.89W
03/31/2005 1.75 INCH CADDO LA LAW ENFORCEMENT
0800 PM HAIL 1 S BENTON 32.68N 93.74W
03/31/2005 1.00 INCH BOSSIER LA LAW ENFORCEMENT
0810 PM HAIL 1 S CARTHAGE 32.14N 94.34W
03/31/2005 0.75 INCH PANOLA TX EMERGENCY MNGR
0810 PM HAIL TYLER 32.33N 95.30W
03/31/2005 0.88 INCH SMITH TX PUBLIC
WEST SIDE OF TOWN.
0810 PM HAIL 5 E BENTON 32.69N 93.65W
03/31/2005 1.00 INCH BOSSIER LA LAW ENFORCEMENT
PALMETTO SUBDIV.
0810 PM HAIL 3 E BENTON 32.69N 93.69W
03/31/2005 1.00 INCH BOSSIER LA LAW ENFORCEMENT
PALMETTO SUBDIVISION
0813 PM HAIL 8 WSW CARTHAGE 32.11N 94.46W
03/31/2005 0.75 INCH PANOLA TX EMERGENCY MNGR
0815 PM HAIL STONEWALL 32.26N 93.82W
03/31/2005 1.00 INCH DE SOTO LA LAW ENFORCEMENT
0815 PM HAIL 12 SSE CARTHAGE 31.99N 94.26W
03/31/2005 0.88 INCH PANOLA TX EMERGENCY MNGR
0825 PM HAIL 1 S WASKOM 32.46N 94.06W
03/31/2005 1.75 INCH HARRISON TX LAW ENFORCEMENT
0900 PM HAIL KEACHI 32.18N 93.92W
03/31/2005 0.75 INCH DE SOTO LA AMATEUR RADIO
0900 PM TSTM WND DMG 1 SSE OVERTON 32.26N 94.97W
03/31/2005 RUSK TX TRAINED SPOTTER
POWER LINES DOWN AT SCHOOL ON STATE HIGHWAY 42.
0900 PM TSTM WND DMG OVERTON 32.28N 94.97W
03/31/2005 RUSK TX TRAINED SPOTTER
MULTIPLE TREES AND POWER LINES DOWN ALONG STATE HIGHWAY
42.
0900 PM HAIL STONEWALL 32.26N 93.82W
03/31/2005 0.75 INCH DE SOTO LA LAW ENFORCEMENT
0905 PM TSTM WND DMG 1 S OVERTON 32.26N 94.97W
03/31/2005 RUSK TX TRAINED SPOTTER
POWER LINES DOWN.
0915 PM HAIL 2 W ARCADIA 32.55N 92.96W
03/31/2005 0.75 INCH BIENVILLE LA LAW ENFORCEMENT
0930 PM HAIL TATUM 32.31N 94.52W
03/31/2005 1.00 INCH RUSK TX AMATEUR RADIO
0935 PM HAIL 10 W CASTOR 32.25N 93.34W
03/31/2005 1.00 INCH BIENVILLE LA CO-OP OBSERVER
0940 PM HAIL CARTHAGE 32.15N 94.34W
03/31/2005 2.75 INCH PANOLA TX EMERGENCY MNGR
0940 PM HAIL BECKVILLE 32.24N 94.46W
03/31/2005 2.75 INCH PANOLA TX EMERGENCY MNGR
0945 PM TSTM WND DMG 1 E BECKVILLE 32.24N 94.44W
03/31/2005 PANOLA TX EMERGENCY MNGR
*** 4 INJ *** SEVERAL RESIDENCES DAMAGED. 2 PERSONS
HOSPITALIZED.
0945 PM HAIL ATHENS 32.65N 93.03W
03/31/2005 0.75 INCH CLAIBORNE LA LAW ENFORCEMENT
0945 PM TSTM WND DMG BECKVILLE 32.24N 94.46W
03/31/2005 PANOLA TX EMERGENCY MNGR
TREES DOWN.
0948 PM TSTM WND DMG BECKVILLE 32.24N 94.46W
03/31/2005 PANOLA TX EMERGENCY MNGR
WIDESPREAD TREES DOWN/POWER OUTAGE.
1000 PM HAIL 3 W WASKOM 32.48N 94.12W
03/31/2005 0.75 INCH HARRISON TX LAW ENFORCEMENT
1006 PM HAIL 11 SSW GREENWOOD 32.29N 94.05W
03/31/2005 0.88 INCH CADDO LA TRAINED SPOTTER
1040 PM TSTM WND GST 1 S BENTON 32.68N 93.74W
03/31/2005 69 MPH BOSSIER LA TRAINED SPOTTER
1040 PM HAIL RUSTON 32.53N 92.64W
03/31/2005 0.88 INCH LINCOLN LA TRAINED SPOTTER
1044 PM HAIL RUSTON 32.53N 92.64W
03/31/2005 0.88 INCH LINCOLN LA AMATEUR RADIO
1044 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
03/31/2005 CADDO LA LAW ENFORCEMENT
TREES DOWN ON WEST SIDE.
1045 PM TSTM WND GST 4 S BENTON 32.63N 93.74W
03/31/2005 60 MPH BOSSIER LA TRAINED SPOTTER
1048 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
03/31/2005 CADDO LA LAW ENFORCEMENT
POWER LINES DOWN ON ELLERBE ROAD.
1059 PM HAIL DOWNSVILLE 32.63N 92.41W
03/31/2005 0.75 INCH LINCOLN LA EMERGENCY MNGR
1110 PM HAIL 6 ENE HALL SUMMIT 32.21N 93.21W
03/31/2005 1.00 INCH RED RIVER LA TRAINED SPOTTER
1120 PM HAIL 2 N STERLINGTON 32.72N 92.06W
03/31/2005 1.75 INCH UNION LA LAW ENFORCEMENT
1147 PM HAIL JONESBORO 32.24N 92.71W
03/31/2005 1.00 INCH JACKSON LA TRAINED SPOTTER
&&
JEDThe national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481361.